Alert archive / New Jersey / Areal Flood Advisories in 2009
Areal Flood Advisory 7, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at May 7, 2009, 2:34 PM EDT for 5 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2009, 2:34 PM EDT (18:34 UTC)
- Expired
- May 7, 2009, 5:58 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Camden County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 45 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.6 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 7, 11:42 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, May 7, 11:42 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1142 AM EDT THU MAY 7 2009
.SYNOPSIS...
A COLD FRONT FROM THE WEST WILL MOVE THROUGH THE REGION THIS
AFTERNOON. ANOTHER COLD FRONT WILL MOVE THROUGH FROM THE NORTHWEST
SATURDAY. HIGH PRESSURE WILL THEN BUILD IN FOR SUNDAY THROUGH
EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 14Z SURFACE ANALYSIS PLACED AN AREA OF LOW PRESSURE NEAR SARANAC
LAKE, NEW YORK WITH A TRAILING COLD FRONT TO ITS SOUTH AND SOUTHWEST.
A WARM FRONT HAS NOW CLEARED OUR ENTIRE CWA AS TEMPERATURES HAVE
JUMPED INTO THE 60S NOW ACROSS THE FAR NORTH. A WELL DEFINED SHORT
WAVE IS VISIBLE ON THE WATER VAPOR IMAGERY ACROSS EASTERN
VIRGINIA. THIS IS FORECAST TO SLIDE EAST-NORTHEASTWARD THROUGH THE
AFTERNOON AND SHOWERS AND SOME EMBEDDED CONVECTION CONTINUES TO
DEVELOP ALONG ITS LEADING EDGE AS INSTABILITY INCREASES. THE
LATEST GUIDANCE INDICATES THAT THIS ACTIVITY WILL SLIDE
NORTHEASTWARD AND IMPACT MOST OF OUR CWA THROUGH MOST OF THE
AFTERNOON, BUT IT MAY TEND TO DIMINISH BY 21Z AS THE STRONGER LIFT
IS FORECAST TO WANE SOME. WITH THE AIR MASS HEATING UP SOME MORE
ALONG WITH HIGHER DEW POINTS, WE MAY NEED TO WATCH FOR A
STRONG/SEVERE STORM ESPECIALLY IN SOUTHERN COUNTIES. SPCS DAY
ONE OUTLOOK BRINGS THE SLIGHT RISK FOR SEVERE THUNDERSTORMS INTO
OUR FAR SOUTHERN COUNTIES. THE GRIDDED DATABASE AND ALL RELATED
PRODUCTS WERE UPDATED TO ADJUST THE HOURLY GRIDS AND POPS. BASED
ON TEMPERATURE TRENDS, WE NEEDED TO BUMP UP THE HIGH TEMPERATURES
AT LEAST A FEW DEGREES FOR MANY LOCALES. IF WE GET MORE BREAKS OF
SUNSHINE, TEMPERATURES COULD CERTAINLY GO HIGHER.
REGARDING THE FLOOD WATCH, SEE THE HYDROLOGY SECTION BELOW FOR
MORE DETAILS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WE CONTINUE TO HAVE CYCLONIC FLOW ALOFT WITH WEAK SHORT WAVES
MOVING THROUGH. ALSO THERE ARE INDICATIONS THAT WITH THERE COULD
BE SOME WEAK WARM ADVECTION LATE TONIGHT SOUTH. DUE TO THIS, I
HAVE INCLUDED A 20 PERCENT CHANCE OF SHOWERS OVERNIGHT MAINLY
SOUTH.
ON FRIDAY, ANOTHER EMBEDDED TROUGH WITHIN THE LONG WAVE PATTERN
WILL MOVE THROUGH THE REGION. THIS SYSTEM LOOK POTENT ENOUGH TO
DEVELOP SHOWERS AND TSTMS ON FRIDAY IN RESPONSE TO THE SHORT WAVE
AND DAYTIME HEATING. DURING THE AFTERNOON, THERE ARE ALSO
INDICATIONS THAT THE 850 WINDS INCREASE TO 35 KT SOUTH. THIS COULD
MEAN STRONG TSTMS THERE AND SPC HAS INDICATED A SLIGHT RISK FOR
SEVERE TSTMS OVER SOUTHERN DELAWARE.
FRIDAY NIGHT, DRIER AIR RETURNS BEHIND THIS TROUGH.
IN GENERAL, MAV TEMPS WERE USED.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
A WET START TO THE WEEKEND AS A COLD FRONT SWEEPS THROUGH THE
REGION SATURDAY WITH SOME MORE SHOWERS ASSOCIATED WITH IT. ENOUGH
INSTABILITY EXISTS AT THIS TIME TO INCLUDE THUNDER FOR SATURDAY AS
WELL. BEHIND THIS SYSTEM SEEMS TO BE A REPRIEVE FROM THE WET
CONDITIONS WE HAVE BEEN EXPERIENCING. HIGH PRESSURE BEGINS TO
BUILD TOWARD THE AREA FROM THE WEST. AS WE END THE WEEKEND AND
HEAD INTO NEXT WEEK, THE HIGH CONTINUES TO DOMINATE THE WEATHER,
DRYING US OUT AND BRINGING MORE SEASONABLE TEMPERATURES TO THE
ENTIRE REGION.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE WARM FRONT HAS NOW CLEARED ALL OF OUR TERMINALS AS OF 15Z AND
CEILINGS REMAIN MOSTLY IN THE MVFR RANGE, ALTHOUGH SOME VFR
CEILINGS ARE NOW DEVELOPING DUE TO SOME DRIER AIR ARRIVING ABOVE
THE SURFACE AND DAYTIME HEATING. THIS IS EXPECTED TO CONTINUE THIS
AFTERNOON AS WE STILL HAVE A GOOD DEAL OF MOISTURE IN THE LOWER
LEVELS, AS SAMPLED BY THE 12Z STERLING, VIRGINIA SOUNDING. WE ARE
EXPECTING SOME SHOWERS AND EVEN THUNDERSTORMS TO OVERSPREAD THE
AREA FROM THE SOUTHWEST THIS AFTERNOON. AS A RESULT, WE ARE
PLANNING TO ADD IN SOME TEMPO GROUPS TO COVER THIS ACTIVITY. IN
AND AROUND ANY SHOWERS OR THUNDERSTORMS, CONDITIONS WILL LOCALLY
LOWER ESPECIALLY IN ANY HEAVIER RAINFALL. SOUTHWEST TO WEST WINDS
WILL INCREASE A BIT MORE WITH SOME GUSTS TO 20 KNOTS POSSIBLE.
DUE TO THE RECENT RAINFALL AND THE LIGHT WINDS THAT ARE EXPECTED
FOR TONIGHT, WE HAVE INCLUDED SOME HINT AT VISIBILITY RESTRICTIONS
FOR LATE TONIGHT.
OUTLOOK...
WHILE THERE MAY BE A BIT OF A BREAK IN THE PRECIPITATION FROM
TONIGHT INTO FRIDAY MORNING, IT APPEARS AS THOUGH UNSETTLED WEATHER
CONDITIONS WILL RETURN FOR FRIDAY AFTERNOON INTO SATURDAY EVENING.
A COLD FRONT ON SATURDAY NIGHT SHOULD BE FOLLOWED BY DRY WEATHER FOR
SUNDAY AND MONDAY.
&&
.MARINE...
ON OUR OCEAN WATERS, WAVES WERE RANGING FROM 4 TO 7 FEET THIS
MORNING. WITH THE LONG SOUTHERLY FETCH, SEAS SHOULD REMAIN NEAR OR
ABOVE 5 FEET INTO FRIDAY. AS A RESULT, THE SMALL CRAFT ADVISORY
FOR OUR OCEAN WATERS HAS BEEN EXTENDED UNTIL 600 PM ON FRIDAY.
UNSETTLED WEATHER CONDITIONS ARE EXPECTED TO CONTINUE UNTIL A COLD
FRONT FROM THE NORTHWEST REACHES THE COASTAL WATERS OF NEW JERSEY
AND DELAWARE ON SATURDAY NIGHT.
&&
.HYDROLOGY...
SOME ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED TO
OVERSPREAD THE REGION DURING THE AFTERNOON. SOME WATERWAYS
IN AND NEAR THE WATCH AREA REMAIN ELEVATED. SINCE THERE WILL BE
SOME CONVECTIVE ELEMENTS AROUND THIS AFTERNOON, SEVERAL WATERWAYS
RUNNING HIGH, AND SOME 1-HOUR FLOOD GUIDANCE BEING LOW, WE FELT IT
WAS BEST TO EXTEND THE FLOOD WATCH THROUGH 5 PM.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR PAZ067>071.
NJ...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ009-010-012-
013-015.
DE...FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
&&
SYNOPSIS...STAUBER
NEAR TERM...GORSE
SHORT TERM...STAUBER
LONG TERM...MEOLA
AVIATION...IOVINO/GORSE
MARINE...IOVINO
HYDROLOGY...GORSEHazardous weather outlook, May 7, 11:56 AM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1156 AM EDT THU MAY 7 2009 NJZ001-007-008-PAZ054-055-060>062-081045- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 1156 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ009-010-012-013-015-PAZ067>071-081045- NEW CASTLE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1156 AM EDT THU MAY 7 2009 ...FLOOD WATCH IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-081045- CECIL- 1156 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016>027-081045- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 1156 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY SHOWERS AND ISOLATED THUNDERSTORMS COULD PRODUCE LOCALIZED FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY, AND SOME OF THE THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-081045- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 1156 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. LOCALLY DAMAGING WINDS AND HAIL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY, AND SOME OF THE THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-081045- EASTERN MONMOUTH- 1156 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY, AND SOME OF THE THUNDERSTORMS COULD HAVE STRONG GUSTY WINDS OR HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-081045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1156 AM EDT THU MAY 7 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. SCATTERED THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-081045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1156 AM EDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WITH GUSTY WINDS ARE POSSIBLE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 7, 11:53 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1153 AM EDT THU MAY 7 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-072000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 1153 AM EDT THU MAY 7 2009 ...SHOWERS AND THUNDERSTORMS TO AFFECT THE REGION THROUGH THIS AFTERNOON... RAIN SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL BE MOVING NORTHEAST ACROSS THE REGION THROUGH THIS AFTERNOON. RAINFALL AMOUNTS OF A TENTH TO A QUARTER OF AN INCH CAN BE EXPECTED. HOWEVER... HEAVIER AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN STRONGER STORMS. USE CAUTION WHEN DRIVING IN AND AROUND THESE STORMS AS VISIBILITIES MAY DROP QUICKLY IN HEAVIER SHOWERS. HEAVY RAIN MAY CAUSE WATER TO POND ON ROADWAYS...IN LOW LYING AND OTHER POOR DRAINAGE AREAS. MEOLA
Special weather statement, May 7, 12:41 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1241 PM EDT THU MAY 7 2009 DEZ001-MDZ008-071745- CECIL MD-NEW CASTLE DE- 1241 PM EDT THU MAY 7 2009 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF CECIL AND NEW CASTLE COUNTIES... AT 1238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF ELKTON...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR HOLLYWOOD BEACH... CHARLESTOWN AROUND 1245 PM...CAYOTS...NORTH EAST AROUND 1250 PM... CHESAPEAKE CITY...BOHEMIAS MILLS AROUND 1255 PM...ELKTON...BRANTWOOD AROUND 100 PM...BARKSDALE AND CHERRY HILL AROUND 105 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FORECASTER: GORSE
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:01 PM EDT | Flood Watch | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Somerset | 19 hr |
| May 7, 3:09 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris | 2 hr |
| May 7, 1:22 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| May 7, 1:42 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| May 7, 1:43 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 62 min |
| May 7, 2:01 PM EDT | Special Marine Warning | PHI | 89 min | |
| May 7, 2:05 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 40 min |
| May 7, 2:53 PM EDT | Special Marine Warning | PHI | 97 min | |
| May 7, 4:05 PM EDT | Special Marine Warning | PHI | 67 min | |
| May 7, 1:08 AM EDT | Flash Flood Warning | PHI | Chester, Montgomery | 6 hr |
| May 7, 1:43 AM EDT | Flash Flood Warning | PHI | Bucks | 5 hr |
| May 7, 1:51 AM EDT | Flash Flood Warning | PHI | Delaware, Philadelphia | 5 hr |
| May 7, 10:15 AM EDT | Areal Flood Warning | PHI | Montgomery | 3 hr |
| May 7, 2:00 AM EDT | River Flood Warning | PHI | New Castle | 3 hr |
| May 7, 1:33 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 66 min |
Nearby
Areal Flood Advisories in New Jersey, 2009Areal Flood Advisories in Pennsylvania, 2009Every areal flood advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.